Join the 'Lupus Erythematosus' group to help and get support from people like you.
Lupus Erythematosus Questions
Related terms: Discoid Lupus Erythematosus, DLE
We found 10 questions associated with the 'Lupus Erythematosus' topic.
Posted 9 Feb 2012 • 13 answers
I have never been told exactly what Plaquenil does for SLE. I just know my Rheumatologist put me on it. I stopped going to him because he was so negative and I lost an entire year with my family and friends because I was scared to death that being outside in the heat or cold would make me worse. My... read more
Posted 15 Dec 2009 • 10 answers
Posted 3 Aug 2012 • 9 answers
... disease to say the least. I got diagnosed at 17 yrs old so I have been through a lot. I'm in a flare up right now and have to postpone my wedding;-( my fiancé is very supportive <3 but due to the side effects of the meds and the unpredictability of this disease I've decided... read more
Posted 21 Dec 2015 • 2 answers
I've been on it for 15 years. My vision is being affected, although my retna looks good. I also have periferal neuropthy along with just feeling crappy. Insomnia too. I want off.
Posted 5 Jun 2016 • 2 answers
Symptoms of Lupis
Posted 12 May 2013 • 6 answers
... plaqunil & cellcept? Also, I understand lupus has over 100 different signs/symptoms, however I would like to reach out to other lupus friends and find out what are your biggest lupus aliments? I myself have had lupus for 23 yrs and what I suffer from the most is, fevers, chronic pain,... read more
Posted 25 May 2011 • 4 answers
the doctor really did'nt say much about this druy only if i take it for a long term thats 5 years it may affect my vision is this drug any good for me
Systemic Lupus Erythematosus - When I was diagnosed with sle I studied to understand more about the?
Posted 26 Apr 2011 • 5 answers
... disease. When I saw basically it is an inflammatory,histamine producing disease i came up with a simple med dose that does help me. I take Ibuprophen(an anti-inflamatory drug) and Benedryl(an anti-histamine) each night. Of course I take what meds my dr thinks are necessary but they have all... read more
Posted 1 Mar 2012 • 1 answer
Sine I've started taking Plaquenil I have had iregular periods. Sometimes twice a month. I'm also on C-Quinicrine as well. Could either have something to do with it?
Posted 16 May 2014 • 1 answer
I've been on this medication for over a month now and it appears that the side effect I am experiencing is ongoing. Is anyone dealing with excessive gas and bloating with this medication? I'm taking 500mg twice a day on an empty stomach, per directions. It's been over a month and I... read more